Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lappj

Are there any multivitamins I can take???

Recommended Posts

My body has been doing some unusual things lately, which I think may be from vitamin deficiency (even though I eat very healthy). I know on accutane you are not supposed to take vitamin A, but is this all right if the vitamin a is in beta-carotene form?

Share this post


Link to post
Share on other sites

As far as I'm aware, beta carotene is only coverted to vitamin A when your body needs it. However, as long as you eat a healthy and balanced diet you shouldn't need any extra vitamin supplements. I've read some people on here say their derm specifically advises against taking any vitamins whilst on accutane so I don't, just to be safe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×